# SDR REXA2016052901043

- Difficulty date: May 29, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 23,828 hours, 21,219 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, STR ATTACH BRACKET CRACKED AT S-3L AND FS280.  R & R 2EA STRINGER ATTACH BRACKETS AT S-3L, FS 280 IAW SRM 51-42-06.
